Abstract: In this paper we introduce separation axioms on fuzzy rough topological spaces using the concept of fuzzy rough points and study some of their properties. We also discuss some properties of these spaces.

Keywords: Fuzzy rough open and closed sets, fuzzy rough point, fuzzy rough subspace, fuzzy rough closure, fuzzy rough separation axioms.

Full text: PDF

Full file: XML


How to cite this article:

S.Anita Shanthi, N.Thillaigovindan and R.Poovizhi, Separation axioms on fuzzy rough topological spaces,  International Journal of Advances in Mathematics, Volume 2017, Number 4, Pages 33-45, 2017.


This is an open-access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited. 

International Journal of Advances in Mathematics

ISSN: 2456-6098

Editorial Office: [email protected] (or) [email protected]